A classification of the six-point prime metrics

Jack Koolen, Vincent Moulton, Udo Tönges

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The notion of a coherent decomposition of a metric on a finite set has proven fruitful, with applications to areas such as the geometry of metric cones and bioinformatics. In order to obtain a deeper insight into these decompositions it is important to improve our knowledge of those metrics which cannot be coherently decomposed in a non-trivial way, i.e., the prime metrics. In this paper we classify the prime metrics on six points.
Original languageEnglish
Pages (from-to)815-829
Number of pages15
JournalEuropean Journal of Combinatorics
Volume21
Issue number6
DOIs
Publication statusPublished - Aug 2000

Cite this